# SDR ASAA2023082644789

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,538 hours, 1,022 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 632160643
- Part serial: 2850
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,254 hours, 977 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB R/H DUCT PRESSURE 67 PSI, L/H 43 PSI (BELOW 10K' N1-85.0)DURING CLIMB ABOVE 18K' R/H DUCK PX 65-70 PSI, L/H 46 PSI N1 - 92.0)DURING CRUISE FL350 BOTH DUCT PX @ 36 PSI N1 85.2. GROUNDED - YES. REF TSR714883 FOR PRSOV REMOVED AND REPLACED ON #2 ENG.PERFORMED ELECTRICAL LRU TEST REF AMM 36-11-04 TEST PASSED. SEAMC JOEY NOTIFIED, PLACARD REMOVED. THIS CLEARS MEL 36-11-01D.
